MAUDE Adverse Event Report: JJGC S.A. SELF-DRILLING ANCHORAGE IMPL MB TI 1.6X7; ENDOSSEOUS DENTAL IMPLANT

JJGC S.A. SELF-DRILLING ANCHORAGE IMPL MB TI 1.6X7; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.496
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Fibrosis (3167)
Date of Event 11/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The clinician reports the implant was inserted (b)(6) 2023 in ada 2.Details of surgery: implant surface not completely covered with bone.On 2023-11-06, non-osseointegration was verified.The device was forwarded to the manufacturer.At the event the patient experienced: mobility and bleeding.No further patient complications were reported.

Brand Name
SELF-DRILLING ANCHORAGE IMPL MB TI 1.6X7
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key18294270
Report Number0001222315-2023-030511
Device Sequence Number7520449
Product Code OAT
UDI-Device Identifier07898237567600
UDI-Public07898237567600
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 12/08/2023
Report Date (Section F) 11/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/06/2025
Device Catalogue Number109.496
Device Lot NumberCZM37
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/08/2023
Device Age37 MO
Event Location Other
Date Report to Manufacturer11/14/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age24 YR
Patient SexMale